Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0595-1.pdf601.86 kBAdobe PDFView/Open
Title: Rings of automorphic forms which are not Cohen-Macaulay
Authors: 露峰, 茂明  KAKEN_name
Author's alias: Tsuyumine, Shigeaki
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 595
Start page: 1
End page: 12
URI: http://hdl.handle.net/2433/99534
Appears in Collections:Complex Analytic Singularity and Commutative Ring

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.